Article

Stability conditions for a non-linear size-structured model

Citation

Farkas JZ (2005) Stability conditions for a non-linear size-structured model. Nonlinear Analysis: Real World Applications, 6 (5), pp. 962-969. https://doi.org/10.1016/j.nonrwa.2004.06.002

Abstract
In this paper we consider a general non-linear size-structured population dynamical model with size- and density-dependent fertility and mortality rates and with size-dependent growth rate. Based on M. Farkas (Appl. Math. Comput. 131 (1) (2002) 107-123) we are able to deduce a characteristic function for a stationary solution of the system in a similar way. Then we establish results about the stability (resp. instability) of the stationary solutions of the system.

Keywords
structured population dynamics; stability

Journal
Nonlinear Analysis: Real World Applications: Volume 6, Issue 5

StatusPublished
Publication date31/12/2005
URLhttp://hdl.handle.net/1893/10278
PublisherElsevier
ISSN1468-1218